# SDR 08FDEA02116

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,521 hours, 17,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Failsafe
- Part number: A53611658
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT FWD PAX DOOR FAIL/SAFE RING IN TWO AREAS (C 14 AND C16 LOWER CORNER).  REPAIR PERFORMED BY BLEND OUT THE CORROSION IAW SRM 51-74-10, NDT FOR CRACK FREE CONDITION AND INSTALLING 1ST OVERSIZED FASTENER IAW RAS 70507043/009/2008 ISS A, APPROVED BY EA 6-5312-120045.
